MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number FT16BN60NGF038N
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the cuff will not inflate.No injury reported.
 
Additional Manufacturer Narrative
H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Visual inspection did not reveal any defects with the device.Using a syringe, 10 cc of air was inserted into the inflation valve.The cuff partially inflated.Following the directions in the instruction for use, the cuff fully inflated.The cuff was deflated and reflated three additional times.The cuff fully inflated all three times.The reported problem of the cuff not inflating could not be confirmed.The device was allowed to rest for 10 days and retested by inserting 10 cc of air into the inflation valve.The cuff fully inflated.The investigation did not identify a manufacturing defect with the returned device.No device problem was found.No corrective actions are planned at this time.The cause of the reported problem could not be determined.A dhr (device history review) was performed and no problems or issues were identified during this dhr review.

Brand Name
BIVONA TUBES CUSTOM
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15799401
Report Number3012307300-2022-27181
Device Sequence Number4674376
Product Code JOH
UDI-Device Identifier15019517040531
UDI-Public15019517040531
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFT16BN60NGF038N
Device Catalogue NumberFT16BN60NGF038N
Device Lot NumberGA029001
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown